# SDR 2007UALA00440

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 42,092 hours, 7,934 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN AROUND DOORS 2 LT & RT WITH ELECTRICAL ODOR.  RAN PACKS, GALLEY CHILLERS, COFFEE MAKERS AND OVENS IN BUSINESS CLASS GALLEY. NO DEFECTS FOUND. IDENTIFIED LOWER LT RECIRCULATION FAN FAILURE AS CAUSE OF STRONG ELECTRICAL ODOR AND SMOKE. FAN REPLACED.  SYSTEM OP CHECKED OK.
